# SDR AWXA200400051

- Difficulty date: December 24, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Part number: 65C2803619
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1.1875 INCH CRACK WAS FOUND ON LT WING LEADING EDGE NR 3 SLAT ACTUATOR DOOR FORWARD ATTACH BRACKET AT WBL 328.  MAINTENANCE REMOVED CRACKED NR 3 SLAT ACTUATOR DOOR ATTACH BRACKET AT WBL 328; FABRICATED A NEW REPLACEMENT ATTACH BRACKET; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
